# SDR HALA2018060400273

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,808 hours, 36,256 cycles
- Engine: Ge CF680A2
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT, AT IDLE POWER.  THE RIGHT ENGINE INDICATION WAS 47% N1, THE LEFT ENGINE WAS 33% N1. AUTO THROTTLE OFF, RIGHT ENGINE HAD AT HIGH FLIGHT IDLE. TROUBLESHOT IAW FIM 73-21-00-815-817-G00, REMOVED AND REPLACED THE LEFT ENGINE CIT SENSOR IAW AMM 73-21-02-004-001--G00, AND 73-21-02-404-009-G00.  ACCOMPLISHED TEST 3 AND TEST 12,  ALL CHECKED OK FOR SERVICE.
